Help End My Debate: To Take Or Not Take Antibiotics When Starting Retinoid?
Posted 02 July 2012 - 07:59 AM
I'm debating taking the Doxicycline. I have IBS, which means my gut--and my gut flora--is already screwed up; so I worry about taking an antibiotic for 6 weeks (or longer), as it could mess up my gut further. But I also worry about the common IB side effect of a retinoid and wonder if the Doxicyline might help prevent it--or reduce its severity.
What would you do if in my shoes: take the antibiotic along with the starting a retinoid, or only start taking the antibiotic if you develop a bad IB from the retinoid?
Posted 02 July 2012 - 09:30 AM
You having digestive problems, Id be worried about that too.
Try topicals, start slowly retinoid+ topical antibiotic might be best as in ziana or acanya.
Im sorry youre dealing with this (
Maybe birth control or spironolactone might help? If your hormones are the cause...
Posted 12 July 2012 - 10:52 AM
Posted 12 July 2012 - 01:21 PM
Posted 19 July 2012 - 08:35 PM
If you feel as if itd cause more damage than good, dont take it, but if you think you can deal with the side effects, why not help yourself more?
If you do take it, I seriously suggest getting a probiotic to take at the same time to help with your stomach/gut problems.
and dont forget sunscreen, doxy makes you extremely photosensitive.
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users